# SDR MWEA020522

- Difficulty date: August 27, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N804ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48030
- Aircraft time: 39,994 hours, 42,408 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Intercostal
- Part number: SBA531887001
- Condition: Cracked
- Location: Sta 465-484
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 7 CRACKS IN FUSELAGE SKIN BETWEEN LONGERON 29LEFT AND 30. STATION 465-484.  --  INSTALLED 5 AND 6 ANGLES TO INTERCOSTAL AND 3 DOUBLER TO SKIN.
